# SDR AALA202509088123

- Difficulty date: September 3, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 68,962 hours, 29,110 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 140N21392
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN AFT RIGHT HAND OVERWING EXIT WINDOW IS SCRATCHED. WINDOW REPLACED PER AMM 56-22-00.
